# SDR SWAA2016080154358

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 29,462 hours, 17,397 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0412028
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN AND LIGHT INDICATION.  EMERGENCY DECLARED AND DIVERTED.  R & R THE NR 1 CABIN PRESSURE CONTROLLER IAW MM.
